# SDR 2004F00026

- Difficulty date: November 29, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 7603 · Power Lever
- Part: O-Ring
- Condition: Displaced
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THROTTLE FROZE AT ALTITUDE.  MAINTENANCE FOUND THE NR 2 AIR SEAL, AT CENTER CONSOLE DISPLACED.  REPLACED CONTROL ASSEMBLY.  (M)
